It is currently Fri Aug 18, 2017 5:17 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: did change ingredients
PostPosted: Tue May 30, 2017 12:33 am 
Offline
Average Poster
Average Poster

Joined: Thu Nov 07, 2013 3:53 pm
Posts: 7
this is the second month this happened medicine seems to not be working for me just half of them been getting new suboxone films and they look different colors and not same N8 on it tooks pictures one film looks bright orange has N8 on it 6 times the other film color is dark orange and N8 on it 8 times I don't know what to do making my back really hurt and headache is this happening to anyone else or just me?


Top
 Profile  
 
PostPosted: Tue May 30, 2017 1:27 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Feb 14, 2016 9:40 pm
Posts: 627
Hey princessjazzy,
Great name! IDK that anyone can officially speak to an ingredient change but imo a change is unlikely. There is leeway to change dye color. and a few other things but not the dose. the number of N8 stamps, 8 for 8 mg, imo is just how many times the stamping machine printed the dose. stamping the dose is part of their process. Maybe they changed the stamping machine printing frequency or maybe the strip area you got doesn't get stamped as much at that area in the large sheet as it was going thru cutting machine. sorry you are experiencing issues.

clearly your on 8 mg now. can u tell us more? how long on bup? and dosages? On your back pain, Bup, for many, does not have the same pain relief as prior full opiates aka agonists. It was developed as an OTC med but then a long story bc of its safety profile, it ended up as an addiction med but w far less analgesic effect than full opiate agonists. Sometimes/often we see symptoms and issues show up on bup that were covered by the users prior full agonist opiate use... so help us help you more --- and WELCOME!!! Best tonight and always, P

_________________
Did well on Suboxone. Stopped May 2011.
Stopping went well -- its the staying stopped -- where the real work begins.
Coming here 'keeps recovery green'.


Top
 Profile  
 
PostPosted: Tue May 30, 2017 9:58 am 
Offline
Long Time Member
Long Time Member

Joined: Sat Oct 29, 2016 9:34 pm
Posts: 614
Hi Princess...

Always difficult to follow the always on target pelican. As he reassures you, that's extremely unlikely. Drug makers might be able to fiddle with things around the edges without FDA permission....I don't know...perhaps what filler they might use, or shape of pill or something like that. Also color. But the drug itself ha to go through an arduous approval process (some would argue too arduously bureaucratic, and that can't be messed with..

We've got many people taking bupe on this forum, and any material changes would be noticed, if such changes were possible...which they aren't :D :

Back aches and headaches can certainly be caused by stress, so if you're worried about changes in your medication, and perhaps other things in addition if you're the anxious, worrying type, that could be the cause.

Highly likely that others will chime in to reassure you.


Top
 Profile  
 
Our Sponsors
PostPosted: Tue May 30, 2017 1:30 pm 
Offline
Average Poster
Average Poster

Joined: Thu Nov 07, 2013 3:53 pm
Posts: 7
I been on them for a few years and take 3 times a day 8mg and I was ran over by a car eleven years ago have chronic pain was taking oxys then told my doctor that I felt I was getting addicted and if anything else could take told me about suboxones I have been fine all these years life saver been great but all of a sudden last month it feels like if the suboxones are not working they are the films its strange because I get 90 a month and 60 of them look different then the 30 I have told the pharmacy and the manufacturing company they exchanged them out last month for new ones with different numbers and mailed back to the company for testing but then again this month it happened I opened two of them and they look different I have pictures and I feel like they are not working giving me bad back pain and headaches when never before actually helped me with my pain and now its giving me pain don't make sense just trying to figure it out I don't know what to do just got my medicine for the month and are not working I been taking them for years and has helped me a lot not want to take any kind of pain medicine like oxys but now making me in pain just don't know what to do or if any one else is experiencing this problem if there films are different colors some are bright orange and others are light orange and the stamp is different or is it just happening to me then to make it worse I have anxiety and overthink everything so its driving me crazy!


Top
 Profile  
 
PostPosted: Tue May 30, 2017 3:09 pm 
Offline
Long Time Member
Long Time Member

Joined: Sat Oct 29, 2016 9:34 pm
Posts: 614
Quote:
I have anxiety and overthink everything so its driving me crazy!


This is what I kind of suspected. I tend to be an anxious worrier as well As I said above, anxiety is notorious for causing symptoms like back pain and headache

Let's assume for the sake of discussion that pelican and I are correct and there's no material changes in the medication that would explain things.

Here's a question for you. Did you notice these changes before you noticed changes in your reaction to the medication? Or was it the other way around?

What did the pharmacy say when you pointed out the difference? What about the manufacturer? Did you speak with them directly?

what specific changes are you noticing in the way you're responding, other then headache and back pain?

Just to clarify, I might have misread...are you taking 8 mg a day or 8 mg 3 times per day?


Top
 Profile  
 
PostPosted: Tue May 30, 2017 3:48 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Feb 14, 2016 9:40 pm
Posts: 627
Hey princessjazzy, Thx for more info. Godfrey's spot on, as usual, w his comments and questions. Hipefully you'll answer each which will be so helpful.

How did you know 60 of 90 were different? Did you open 90 of your 90/mo and count that 60 were different? The 30 that were ok, were they all in one box? and the other 60, they were 30/box?

Imo, unlikely that it was a bad batch, repeated yet again for a 2nd time w replacements from your pharmacy. Maybe the color and lesser stamped dosage frequency on both old and new sets is bc there's been a small manufacturing change to both. Seems if less product were on your last set and current films, not only you'd have less pain relief but maybe also some WDs.

One last question, given bup worked well for your pain, and now you have bad back pain and headaches, perhaps something else/new medical is going on that bup no longer covers and you're experiencing new pain? don't want you to miss something new going on. I tend to first look for a medical explanation and then look to anxiety, which is something else how it can manifest physically. We most all experience this...

_________________
Did well on Suboxone. Stopped May 2011.
Stopping went well -- its the staying stopped -- where the real work begins.
Coming here 'keeps recovery green'.


Top
 Profile  
 
PostPosted: Tue May 30, 2017 5:49 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2296
Location: Tennessee
Hey jazzy. I can't add much that Godfrey and pelican already have. What I can tell u is that I've been on the strips for over 5 years and I notice sometimes that there's strips that are lighter than others, strips that look a beautiful orange, times that u can read the N8 better than others (but I have never ever counted how many N8's there are on each strip) and I've even noticed times where a few strips are brittle and already somewhat cracked. I've definitely noticed all these things over the years but it's never effected me any differently.

I take 8mg a day and when I do notice strips that's lighter or more brittle, it's usually the entire months worth (or however many I got out of the pharmacy at that time). So it's like the pharmacist got them all out of the same box or whatever and that of course makes sense. So having a months worth or two weeks worth at a time when they look this way, it would definitely have made me go into withdrawal if they weren't working. That's how I know that when mine look that way, it doesn't make any difference with me..... and I always notice because I hate getting ones that are cracked or brittle, it bugs me.

I don't know exactly what is happening with ur strips but i think it could be anxiety playing tricks on u. Do u have legit withdrawal symptoms when u notice these different looking strips? If they weren't working anymore, you'd be in withdrawal right?

_________________
Jennifer


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group